Alert archive / Missouri / River Flood Warnings in 2014
River Flood Warning 128, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Oct 3, 2014, 10:59 AM CDT for Marion County, Missouri. It was in force for 34 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 3, 2014, 10:59 AM CDT (15:59 UTC)
- Expired
- Oct 4, 2014, 8:30 PM CDT
- In force
- 34 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Marion County, MO
The radar
The St Louis radar (KLSX), 156 km from the middle of the area, began a volume at 16:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Fabius River near Taylor (TAYM7). The gauge peaked at 9.82 ft at Oct 3, 2014, 9:00 PM CDT.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 14 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05500000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
809
WGUS43 KLSX 031559
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1059 AM CDT FRI OCT 3 2014
...The National Weather Service in St. Louis has issued a flood
warning for the following river in Missouri...
The South Fabius River near
...Taylor
.This Flood Warning is a result of the most recent heavy rainfall event.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will continue to monitor this situation and
issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC127-041559-
/O.NEW.KLSX.FL.W.0128.141003T1559Z-141005T0130Z/
/TAYM7.1.ER.141003T1307Z.141003T1800Z.141004T0130Z.NO/
1059 AM CDT FRI OCT 3 2014
The National Weather Service in St. Louis has issued a
* Flood Warning for
the South Fabius River near Taylor.
* At 10:30 AM Friday the stage was 9.6 feet.
* Flood stage is 9.5 feet.
* Minor flooding is forecast.
* Forecast: The river to near 9.7 feet by this afternoon
and then begin to fall below flood stage this evening.
* Impact: At 10.2 feet...The river begins flooding the right bank
just downstream of the County Road 319 bridge at the gage.
* Impact: At 10.1 feet...Marion County Road 310 begins flooding just
west of the east end of the road, the intersection with County Road 365.
* Impact: At 9.5 feet...Flood Stage. Minor flooding begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/04 10/05 10/06 10/07 10/08
South Fabius River
Taylor 9.5 9.65 8.9 6.0 3.2 2.1 1.9
&&
LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
3989 9176
$$5 follow-up statements
719
WGUS83 KLSX 031615
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1115 AM CDT FRI OCT 3 2014
...The flood warning continues for the following rivers in Missouri...
The Cuivre River near
...Troy
...Old
The Middle Fabius River near
...Ewing affecting Lewis County
The North River at
...Palmyra
The Mid Fork Salt River near
...Holliday
The South Fabius River near
...Taylor affecting Marion County
.This Flood Warning is a result of the most recent heavy rainfall event.
.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will continue to monitor this situation and
issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-041615-
/O.EXT.KLSX.FL.W.0120.000000T0000Z-141005T1053Z/
/TRYM7.2.ER.141002T1245Z.141003T0845Z.141004T1053Z.NO/
1115 AM CDT FRI OCT 3 2014
The Flood Warning continues for
the Cuivre River near Troy.
* At 10:30 AM Friday the stage was 25.4 feet.
* Flood stage is 21.0 feet.
* Moderate flooding is forecast.
* Forecast: The river will fall to below flood stage by tomorrow.
* Impact: At 24.8 feet...Near this height...Second Street in Moscow
Mills begins flooding near the Byrd Street intersection.
* Impact: At 23.5 feet...Near this height, State Highway H near the
West Fork Cuivre River bridge will be closed due to flooding.
* Impact: At 23.2 feet...Gravens Road begins flooding north of Hwy C.
* Impact: At 23.1 feet...Water begins covering Frenchman Bluff Road
(County Road 658) just west of the Cuivre River bridge.
* Impact: At 23.0 feet...Considerable agricultural land is flooded
between Troy and Moscow Mills.
* Impact: At 22.0 feet...Right bank overflows.
* Impact: At 21.0 feet...Left bank overflows. Minor flooding begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/04 10/05 10/06 10/07 10/08
Cuivre River
Troy 21.0 25.36 20.5 10.4 7.5 6.9 6.7
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
MOC113-041614-
/O.EXT.KLSX.FL.W.0121.141003T2024Z-141006T0800Z/
/OMNM7.1.ER.141003T2024Z.141004T0600Z.141004T2000Z.NO/
1115 AM CDT FRI OCT 3 2014
The Flood Warning continues for
the Cuivre River at Old Monroe.
* the lastest stage was estimated at 22.3
* Flood stage is 24.0 feet.
* Forecast: The river will rise to near 24.9 feet after midnight tomorrow.
* Impact: At 24.5 feet...Extensive left bank agricultural flooding
develops upstream of the gage. A utility road is flooded along the
Old Monroe levee along the left bank upstream of the gage.
* Impact: At 24.0 feet...Initial flooding upstream.
* Impact: At 23.5 feet...Minor agricultural land begins to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/04 10/05 10/06 10/07 10/08
Cuivre River
Old Monroe 24.0 E22.3 24.9 21.0 16.4 14.9 14.6
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
3876 9062
$$
MOC127-041614-
/O.EXT.KLSX.FL.W.0119.000000T0000Z-141005T0752Z/
/PALM7.2.ER.141003T0253Z.141003T1800Z.141004T0752Z.NO/
1115 AM CDT FRI OCT 3 2014
The Flood Warning continues for
the North River at Palmyra.
* At 10:30 AM Friday the stage was 16.5 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is forecast.
* Forecast: The river will rise to near 16.7 feet by this afternoon
and then begin to fall below flood stage after midnight tomorrow.
* Impact: At 17.1 feet...Agricultural land along the left bank begins
flooding near the gage.
* Impact: At 16.0 feet...Left bank begins to flood near the gage.
* Impact: At 14.0 feet...Marion County Rd 341 north of Palmyra
inundated. Significant agricultural land flooding...right bank.
* Impact: At 13.5 feet...Co Rd 333, east of Palmyra, begins to flood.
* Impact: At 13.0 feet...FLOOD STAGE. Minor flooding begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/04 10/05 10/06 10/07 10/08
North River
Palmyra 13.0 16.51 11.9 6.9 5.3 4.9 4.8
&&
LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170
$$
MOC111-041614-
/O.EXT.KLSX.FL.W.0126.000000T0000Z-141006T1630Z/
/EWMM7.1.ER.141003T0949Z.141004T0000Z.141005T1630Z.NO/
1115 AM CDT FRI OCT 3 2014
The Flood Warning continues for
the Middle Fabius River near Ewing.
* At 10:30 AM Friday the stage was 13.6 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise to near 14.2 feet by this evening
and then begin to fall below flood stage late Sunday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/04 10/05 10/06 10/07 10/08
Middle Fabius River
Ewing 12.0 13.63 14.1 12.6 8.9 5.8 4.7
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$
MOC127-041614-
/O.CON.KLSX.FL.W.0128.000000T0000Z-141005T0130Z/
/TAYM7.1.ER.141003T1307Z.141003T1800Z.141004T0130Z.NO/
1115 AM CDT FRI OCT 3 2014
The Flood Warning continues for
the South Fabius River near Taylor.
* At 10:30 AM Friday the stage was 9.6 feet.
* Flood stage is 9.5 feet.
* Minor flooding is forecast.
* Forecast: The river will begin to fall below flood stage this evening.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/04 10/05 10/06 10/07 10/08
South Fabius River
Taylor 9.5 9.65 8.9 6.0 3.2 2.1 1.9
&&
LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
3989 9176
$$
MOC137-041614-
/O.EXT.KLSX.FL.W.0124.000000T0000Z-141004T2200Z/
/PMZM7.1.ER.141003T0333Z.141003T0915Z.141003T2000Z.UU/
1115 AM CDT FRI OCT 3 2014
The Flood Warning continues for
the Mid Fork Salt River near Holliday.
* At 10:30 AM Friday the stage was 17.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast: The river will begin to fall below flood stage later today.
* Impact: At 17.5 feet...Water exits the right bank downstream of the
State Highway A bridge.
* Impact: At 14.7 feet...Water begins leaving the banks at the State
Highway A bridge north of Holliday.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/04 10/05 10/06 10/07 10/08
Salt River
Holliday 17.0 17.24 14.9 9.1 6.1 4.9 4.5
&&
LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
3952 9221
$$472
WGUS83 KLSX 031847
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
147 PM CDT FRI OCT 3 2014
...The flood warning continues for the following rivers in
Missouri...
Cuivre River at Old Monroe affecting Lincoln County
Middle Fabius River near Ewing affecting Lewis County
South Fabius River near Taylor affecting Marion County
North River at Palmyra affecting Marion County
...The flood warning continues for the following rivers in Missouri..
Cuivre River near Troy affecting Lincoln County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-041847-
/O.CON.KLSX.FL.W.0120.000000T0000Z-141005T1053Z/
/TRYM7.2.ER.141002T1245Z.141003T0845Z.141004T1053Z.NO/
147 PM CDT FRI OCT 3 2014
The Flood Warning continues for
the Cuivre River near Troy
* until late Saturday night.
* At 1:30 PM Friday the stage was 25.2 feet.
* Flood stage is 21.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast: The river will continue to fall to below flood stage by
early tomorrow.
* Impact: At 25.0 feet...Moderate flooding begins...significant
agricultural land is inundated.
* Impact: At 24.8 feet...Near this height...Second Street in Moscow
Mills begins flooding near the Byrd Street intersection.
* Impact: At 23.5 feet...Near this height, State Highway H near the
West Fork Cuivre River bridge will be closed due to flooding.
* Impact: At 23.2 feet...Gravens Road begins flooding north of
Highway C.
* Impact: At 23.1 feet...Water begins covering Frenchman Bluff Road
(County Road 658) just west of the Cuivre River bridge.
* Impact: At 23.0 feet...Considerable agricultural land is flooded
between Troy and Moscow Mills.
* Impact: At 22.0 feet...Right bank overflows.
* Impact: At 21.0 feet...Flood Stage. Left bank overflows. Minor
flooding begins.
* Impact: At 18.0 feet...From Highway 61 east to Frenchmans Bluff...
low lying agricultural land is inundated.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/04 10/05 10/06 10/07 10/08
Cuivre River
Troy 21.0 25.19 20.5 10.5 7.5 6.9 6.7
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
MOC113-041847-
/O.EXT.KLSX.FL.W.0121.000000T0000Z-141006T0712Z/
/OMNM7.1.ER.000000T0000Z.141004T0600Z.141004T1912Z.NO/
147 PM CDT FRI OCT 3 2014
The Flood Warning continues for
the Cuivre River at Old Monroe
* until late Sunday night.
* Flood stage is 24.0 feet.
* Forecast: The river is forecast to have a maximum value of 24.9
feet after midnight tomorrow.
* Impact: At 24.5 feet...Extensive left bank agricultural flooding
develops upstream of the gage. A utility road is flooded along the
Old Monroe levee along the left bank upstream of the gage.
* Impact: At 24.0 feet...Initial flooding upstream.
* Impact: At 23.5 feet...Minor agricultural land begins to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/04 10/05 10/06 10/07 10/08
Cuivre River
Old Monroe 24.0 24.8 20.7 16.1 14.9 14.6
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
3876 9062
$$
MOC127-041847-
/O.EXT.KLSX.FL.W.0119.000000T0000Z-141005T1200Z/
/PALM7.2.ER.141003T0253Z.141003T1545Z.141004T1200Z.NO/
147 PM CDT FRI OCT 3 2014
The Flood Warning continues for
the North River at Palmyra
* until Sunday morning.
* At 1:30 PM Friday the stage was 16.3 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast: The river will continue to fall to below flood stage by
tomorrow morning.
* Impact: At 16.0 feet...Left bank begins to flood near the gage.
* Impact: At 14.0 feet...Marion County Rd 341 north of Palmyra
inundated. Significant agricultural land flooding...right bank.
* Impact: At 13.5 feet...County Road 333, east of Palmyra, begins to
flood.
* Impact: At 13.0 feet...FLOOD STAGE. Minor flooding begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/04 10/05 10/06 10/07 10/08
North River
Palmyra 13.0 16.33 13.0 7.2 5.3 4.9 4.8
&&
LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170
$$
MOC111-041847-
/O.EXT.KLSX.FL.W.0126.000000T0000Z-141005T1434Z/
/EWMM7.1.ER.141003T0949Z.141003T1415Z.141004T1434Z.NO/
147 PM CDT FRI OCT 3 2014
The Flood Warning continues for
the Middle Fabius River near Ewing
* until Sunday morning.
* At 1:30 PM Friday the stage was 12.8 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river will continue rising to near feet by this
evening. The river will fall below flood stage tomorrow late
morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/04 10/05 10/06 10/07 10/08
Middle Fabius River
Ewing 12.0 12.75 12.3 9.3 6.5 5.3 4.5
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$
MOC127-041846-
/O.EXT.KLSX.FL.W.0128.000000T0000Z-141005T0300Z/
/TAYM7.1.ER.141003T1307Z.141003T1830Z.141004T0300Z.NO/
147 PM CDT FRI OCT 3 2014
The Flood Warning continues for
the South Fabius River near Taylor
* until Saturday evening.
* At 1:30 PM Friday the stage was 9.7 feet.
* Flood stage is 9.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river will continue to fall to below flood stage by
tonight.
* Impact: At 10.2 feet...The river begins flooding the right bank
just downstream of the County Road 319 bridge at the gage.
* Impact: At 10.1 feet...Marion County Road 310 begins flooding just
west of the east end of the road, the intersection with County Road
365.
* Impact: At 9.5 feet...Flood Stage. Minor flooding begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/04 10/05 10/06 10/07 10/08
South Fabius River
Taylor 9.5 9.73 8.9 6.2 3.2 2.2 1.9
&&
LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
3989 9176
$$960
WGUS83 KLSX 032142
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
442 PM CDT FRI OCT 3 2014
...The flood warning continues for the following rivers in
Missouri...
South Fabius River
near Taylor
.This Flood Warning is a result of 3 to 6 inches of rain since
Wednesday afternoon and little additional rainfall forecast
in the next 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing situation
and issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC127-042142-
/O.EXT.KLSX.FL.W.0128.000000T0000Z-141005T0700Z/
/TAYM7.1.ER.141003T1307Z.141004T0000Z.141004T0700Z.NO/
442 PM CDT FRI OCT 3 2014
The Flood Warning continues for
the South Fabius River near Taylor
* until late Saturday night.
* At 3:30 PM Friday the stage was 9.7 feet.
* Flood stage is 9.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river is forecast to crest near 9.8 feet by early
this evening. The river will fall below flood stage after midnight
tonight.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/04 10/05 10/06 10/07 10/08
South Fabius River
Taylor 9.5 9.74 9.0 5.6 2.7 2.1 1.9
&&
LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
3989 9176
$$666
WGUS83 KLSX 040140
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
840 PM CDT FRI OCT 3 2014
...The flood warning continues for the following rivers in
Missouri...
South Fabius River near
...Taylor
.This Flood Warning is a result of 3 to 6 inches of rain since
Wednesday afternoon and no additional rainfall forecast
in the next 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing situation
and issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC127-050140-
/O.EXT.KLSX.FL.W.0128.000000T0000Z-141005T1232Z/
/TAYM7.1.ER.141003T1307Z.141004T0600Z.141004T1232Z.NO/
840 PM CDT FRI OCT 3 2014
The Flood Warning continues for
the South Fabius River near Taylor
* until Sunday morning.
* At 7:30 PM Friday the stage was 9.8 feet.
* Flood stage is 9.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river is forecast to crest near 9.9 feet after
midnight tonight. The river will then fall below flood stage early
on Saturday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/04 10/05 10/06 10/07 10/08
South Fabius River
Taylor 9.5 9.80 9.6 5.6 2.7 2.0 1.9
&&
LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
3989 9176
$$199
WGUS83 KLSX 041447
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
947 AM CDT SAT OCT 4 2014
...The flood warning is cancelled for the following rivers in Missouri...
Cuivre River near
...Troy
North Fabius River near
...Ewing
South Fabius River near
...Taylor
.THE FLOOD WARNINGS ARE CANELLED!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will continue to monitor this situation and
issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-041517-
/O.CAN.KLSX.FL.W.0120.000000T0000Z-141005T1055Z/
/TRYM7.2.ER.141002T1245Z.141003T0845Z.141004T0629Z.NO/
947 AM CDT SAT OCT 4 2014
The Flood Warning is cancelled for
the Cuivre River near Troy.
* At 9 AM Saturday the stage was 15.0 feet.
* Flood stage is 21.0 feet.
* The River fell below flood stage at 1:29 AM Saturday.
* Forecast: The river will continue to fall.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/05 10/06 10/07 10/08 10/09
Cuivre River
Troy 21.0 15.03 10.5 7.5 6.9 6.7 6.6
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
MOC111-041517-
/O.CAN.KLSX.FL.W.0130.000000T0000Z-141005T1845Z/
/EWNM7.1.ER.141003T2103Z.141004T0245Z.141004T0925Z.NO/
947 AM CDT SAT OCT 4 2014
The Flood Warning is cancelled for
the North Fabius River near Ewing.
* At 8:30 AM Saturday the stage was 9.6 feet.
* Flood stage is 11.0 feet.
* The River fell below flood stage at 4:25 AM Saturday.
* Forecast: The river will continue to fall.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/05 10/06 10/07 10/08 10/09
North Fabius River
Ewing 11.0 9.64 7.8 6.2 4.5 3.6 3.3
&&
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154
$$
MOC127-041517-
/O.CAN.KLSX.FL.W.0128.000000T0000Z-141005T1232Z/
/TAYM7.1.ER.141003T1307Z.141004T0215Z.141004T0437Z.NO/
947 AM CDT SAT OCT 4 2014
The Flood Warning is cancelled for
the South Fabius River near Taylor.
* At 8:45 AM Saturday the stage was 8.1 feet.
* Flood stage is 9.5 feet.
* The River fell below flood stage at 11:37 PM Friday.
* Forecast: The river will continue to fall.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/05 10/06 10/07 10/08 10/09
South Fabius River
Taylor 9.5 8.10 5.5 3.2 2.1 1.9 1.8
&&
LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
3989 9176
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Oct 3, 10:29 AM CDT, 30 minutes earlier.
Area forecast discussion, Oct 3, 10:29 AM CDT, 30 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ST LOUIS MO 1029 AM CDT Fri Oct 3 2014 .UPDATE: Issued at 1025 AM CDT Fri Oct 3 2014 A strong secondary shortwave is in the process of deepening out the upper level TROF over the Midwest. Although more moisture starved than its predecessor yesterday, it has nevertheless been a good cool-season example of how strong forcing can overcome lack of moisture with radar returns in MO showing a solid band of quick hitting SHRA. This shortwave pcpn should be further enhanced diurnally this afternoon with the heating of the day with introduction of some thunder as well. Main forecast change here is boosting PoPs to likely most areas with a period of showers that will give most areas a hundredth or two of rainfall. The pcpn associated with this should be gone by nightfall as it moves off to the east. Otherwise, clouds will prevail for much of the day as strong lo level CAA builds in. The end result will be falling temps throughout the day after morning max temps, with nightfall readings expected to be in the upper 40s and low 50s. Strong gusty NW winds will also prevail today with gusts as high as 35 mph expected...but below advisory levels. TES && .SHORT TERM: (Through Late This Afternoon) Issued at 321 AM CDT Fri Oct 3 2014 What a difference 24 hours makes. The region is in store for a blustry fall day - the first so far this season with temperatures some 15-20 degrees below average. The initial cold front associated with the synoptic cyclone over the northern Great Lakes is about to come through St. Louis. It should be located across the far eastern fringe of the CWA at 12z, and most of the remaining initial rainfall should be to the east as well. Northwest winds gusting from 30-35 mph will aid in strong cold advection today in the wake of the front and this will increase this afternoon as a secondary vort max digs across the area in strong cyclonic flow aloft. This vort max is already producing measurable rainfall across portions of Nebraska, and the large scale lift is forecast to increase as it drives across the area this afternoon. Virtually all of the hi res models show rain/scattered showers. There could even be a few rumbles of thunder across far east central and southeast MO into southwest IL where cold air aloft/steep lapse rates will contribute to some weak CAPE. Glass .LONG TERM: (Tonight through Thursday) Issued at 321 AM CDT Fri Oct 3 2014 Chilly temperatures tonight with lows across the area in the 30s. All indications are that they should remain above freezing but will need to keep an eye on north central MO. Another good thing is that the westerly surface winds are progged to remain around 7-10 kts which is not favorable for frost development. We remain under the influence of the deep upper trof and cyclonic flow on Saturday with another chilly day and well below average temperatures. Mean heights aloft then gradually rise Sunday through the upcoming week with a much flatter flow aloft and greater heights by the later half of the week. This should result in an overall moderating temperature trend. Problematic is Mon-Wed there will be a series of disturbances in the cyclonic flow aloft. At this time, one of these could bring spotty showers on Monday. Glass && .AVIATION: (For the 12z TAFs through 12z Saturday Morning) Issued at 552 AM CDT Fri Oct 3 2014 First wave of post-frontal IFR ceilings will clear KCPS and KSTL by around TAF issuance time this morning, then additional high-end MVFR ceilings will move back in at all TAF sites by late this morning. Ceilings will gradually lift to VFR this afternoon. Scattered light showers are possible this afternoon, however visibilities should remain VFR. Clouds will clear around 00z tonight as drier airmass moves in. Winds will be a concern today, with NW winds gusting to 25 knots at times. Gusty winds will subside by sunset. Specifics for KSTL: IFR ceilings and drizzle will be exiting KSTL TAF site by around 12Z this morning, however another disturbance moving in later today will bring another round of high-end MVFR or low end VFR ceilings this afternoon. A few light showers are also possible. Northwest winds will be gusty today to near 25 knots, but will subside by sunset. Skies will also clear around 00z. Expect west to northwest winds to once again pick up Saturday afternoon and may gust to near 20 knots. Browning && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Oct 3, 4:13 AM CDT, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 413 AM CDT FRI OCT 3 2014 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-040915- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 413 AM CDT FRI OCT 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON ACROSS PARTS OF EAST CENTRAL AND SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS. A FEW OF THE STRONGEST STORMS COULD PRODUCE SMALL HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. GLASS
In the hours before
Local storm report, Oct 3, 8:40 AM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
840 AM CDT FRI OCT 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 AM HEAVY RAIN 1 S MEDORA 39.16N 90.14W
10/03/2014 M7.02 INCH MACOUPIN IL TRAINED SPOTTER
STORM TOTAL
&&
TESThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 10:35 PM CDT | River Flood Warning | LSX | Monroe | 31 hr |
| Oct 2, 11:03 PM CDT | Areal Flood Warning | LSX | Lincoln | 10 hr |
| Oct 3, 5:23 AM CDT | River Flood Warning | LSX | Marion | 26 hr |
| Oct 3, 5:27 AM CDT | River Flood Warning | LSX | Lewis | 38 hr |
| Oct 3, 11:54 AM CDT | River Flood Warning | LSX | Cole | 26 hr |
| Oct 3, 4:22 PM CDT | River Flood Warning | LSX | Lewis | 46 hr |
Nearby
River Flood Warnings in Missouri, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.